# SDR CA970603015

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747433
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 285T0017104
- Condition: Intermittent
- Location: Flap
- Part time: 22,465 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB EICAS FLAP DRIVE MESSAGE CAME ON AS FLAPS RETRACTED BETWEEN 1 DEGREE AND UP. FLAP CONTROL UNIT CHANGED, BITE CHECK CARRIED OUT.
